Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

How to reduce hair loss and can i get injection treatment ?

HAIRLOSS im female,my age is 31,im lossing hair for past six months so rigorously, middle part head is transperant only thin hair, my brother and father gets bald in front, i can get injection treatment
Asked On : Sun, 10 Jul 2011
Answers:  2 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query. Losing about 100 strands of hair is considered normal but since u have definite bald spot i gather that u r losing hair. Definitive trial and tested meothod is applying minoxidil to the scalp but you will have to be careful if u r a hypertensive. Also get yourself tested with TSH and S crotisol. Meet a dermatologist. Have a healthy living
Answered: Sun, 10 Jul 2011
I find this answer helpful
General Surgeon Dr. Faraz Ahmed's  Response
thanks for query
consult the dermatologist
you can get injection but when the needle will go in you will have pain go better first go for anethesia then have 20 days or 1 months they will grow again.
Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor